# SDR DALA2020020300809

- Difficulty date: January 29, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 64,294 hours, 23,534 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Fod
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6715, L/P 6428948) RT FWD GALLEY DOOR WOULD NOT CLOSE PRIOR TO PUSH. CORRECTIVE ACTION: REMOVED FOD UNDER DOOR. IAW B757 AMM 52-12.
